# SDR JR2R20220822826

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N80348
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000599
- Aircraft time: 13,465 hours, 7,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,465 hours, 7,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BOARD ATTACH POINTS UNDER FWD GALLEY CORRODE
